Anales del Instituto de Matemáticas - UNAM (73 documentos)


1.- Caracterizacion de las bolas unitarias dada una metrica en {1,2,...,S} sup (n)
Tey, J1
1Universidad de La Habana, Icimaf, La Habana. Cuba
[Anales del Instituto de Matemáticas - UNAM, México, 1993 Num. 33 , Pag. 27-34]
2.- On bu uniform spaces
García Máynez, A1
1Universidad Nacional Autónoma de México, Inst Matematicas, México, Distrito Federal. México
[Anales del Instituto de Matemáticas - UNAM, México, 1993 Num. 33 , Pag. 35-42]
3.- On some combinatorial aspects of auslander - reiten translates in representations of partially ordered sets
Noriega, T1; Bautista, R2
1Universidad de La Habana, Dep Matematicas, La Habana. Cuba; 2Universidad Nacional Autónoma de México, Inst Matematicas, México, Distrito Federal. México
[Anales del Instituto de Matemáticas - UNAM, México, 1993 Num. 33 , Pag. 1-25]
4.- A hierarchy for closed sets
García Máynez, A1
1Universidad Nacional Autónoma de México, Inst Matematicas, México, Distrito Federal. México
[Anales del Instituto de Matemáticas - UNAM, México, 1992 Num. 32 , Pag. 21-32]
5.- On the spectral synthesis of translation invariant algebras of smooth functions
Wawrzynzyk, A.A1
1Universidad Autónoma Metropolitana, Iztapalapa, Distrito Federal. México
[Anales del Instituto de Matemáticas - UNAM, México, 1992 Num. 32 , Pag. 33-41]
6.- Some classes of non - archimedean locally convex spaces
Cueva, M.C1
1Universidade Federal Fluminense, Dep Matematica Aplicada, Niteroi, Rio de Janeiro. Brasil
[Anales del Instituto de Matemáticas - UNAM, México, 1992 Num. 32 , Pag. 9-19]
7.- The theorem of philip hall for vector space
Llano, B1; Arocha, J.L; Takane Imay, M
1Universidad Nacional Autónoma de México, Inst Matematicas, México, Distrito Federal. México; 2Academia de Ciencias de Cuba, Inst Cibernetica Matematica Fisica, La Habana. Cuba
[Anales del Instituto de Matemáticas - UNAM, México, 1992 Num. 32 , Pag. 1-8]
8.- Acerca de cierta metrica en el cubo unitario n-dimensional
Arocha, J.L1; Fuentes, A; Leontieff, B; Ruiz Shulcloper, J
1Academia de Ciencias de Cuba, Inst Matematica Cibernetica Computacion, La Habana. Cuba
[Anales del Instituto de Matemáticas - UNAM, México, 1991 Num. 31 , Pag. 1-20]
9.- Links between closed prime ideals
Torrecillas Jover, B1
1Universidad de Granada, Fac Ciencias; Dep Algebra, Granada. España
[Anales del Instituto de Matemáticas - UNAM, México, 1991 Num. 31 , Pag. 97-112]
10.- Polyquivers of finite representation type
Nowalski, M.G1; Martinez Villa, R2
1Universidad Nacional Autónoma de México, Inst Matematicas, México, Distrito Federal. México; 2Universidad Nacional Autónoma de México, Fac Ciencias; Dep Matematicas, México, Distrito Federal. México
[Anales del Instituto de Matemáticas - UNAM, México, 1991 Num. 31 , Pag. 39-95]
11.- Principio de amplitud limite para algunas ecuaciones hiperbolicas abstractas en espacios de hilbert
Fraguela Collar, A1
1Academia de Ciencias de Cuba, Inst Matematica Cibernetica Computacion, La Habana. Cuba
[Anales del Instituto de Matemáticas - UNAM, México, 1991 Num. 31 , Pag. 21-37]
12.- A note on comparative purities relative to torsion preradicals
Meijer, A.R1; Raftery, J.G
1University of Natal, Dept Mathematics Applied Mathematics, Durban, Natal. Sudáfrica
[Anales del Instituto de Matemáticas - UNAM, México, 1990 Num. 30 , Pag. 1-12]
13.- Conjuntos preordenados de funciones continuas
Vázquez, R1
1Asociación de Divulgación Científica, México, Distrito Federal. México
[Anales del Instituto de Matemáticas - UNAM, México, 1990 Num. 30 , Pag. 71-81]
14.- Objetos simples en categorias
Vazquez, R1
1Universidad Nacional Autónoma de México, Inst Matematicas, México, Distrito Federal. México
[Anales del Instituto de Matemáticas - UNAM, México, 1990 Num. 30 , Pag. 13-69]
15.- On the infinitesimal generator of the fourier transform
Wawrzynczyk, A1
1Universidad Autónoma Metropolitana, Iztapalapa, Distrito Federal. México
[Anales del Instituto de Matemáticas - UNAM, México, 1990 Num. 30 , Pag. 83-88]
16.- A survey on unicoherence and related properties
Illanes Mejía, Alejandro1; García Máynez, A
1Universidad Nacional Autónoma de México, Inst Matematicas, México, Distrito Federal. México
[Anales del Instituto de Matemáticas - UNAM, México, 1989 Num. 29 , Pag. 17-67]
17.- Normal covers and separation
García Máynez, A1
1Universidad Nacional Autónoma de México, Inst Matematicas, México, Distrito Federal. México
[Anales del Instituto de Matemáticas - UNAM, México, 1989 Num. 29 , Pag. 1-16]
18.- Sobre el programa de Hilbert y la noción de formalismo recursivo
Tomas, F
[Anales del Instituto de Matemáticas - UNAM, México, 1989 Num. 29 , Pag. 87-151]
19.- Some results involving bessel functions , generalized hypergeometric series and fox's h-function
Mishra, S1
1Vidya Bhanan Rural Institute, Dept Civil Engineering, Udaipur, Rajasthan. India
[Anales del Instituto de Matemáticas - UNAM, México, 1989 Num. 29 , Pag. 69-86]
20.- A necessary and sufficient condition for weakly bounded sets to be strongly bounded
Bosch, C1; Kucera, J; Gilsdorf, T
1Universidad Nacional Autónoma de México, Inst Matematicas, México, Distrito Federal. México
[Anales del Instituto de Matemáticas - UNAM, México, 1988 Num. 28 , Pag. 1-5]